MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER HET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER HET; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 180-1022
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Ulcer (2274); No Code Available (3191)
Date of Event 11/16/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the patient came to the emergency room after how many the procedure was done, complaining of several rectal pain.Upon examination, it was discovered that the bipolar energy was applied below the dentate line and caused an ulcer which scabbed over.
 
Additional Manufacturer Narrative
Correction: if information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the procedure was done on (b)(6) 2018, and the patient came to the emergency room on friday (b)(6) 2108, complaining of several rectal pain.Upon examination, it was discovered that the bipolar energy was applied below the dentate line and caused an ulcer which scabbed over.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
HET
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder,co MA 80301 3299
MDR Report Key8166793
Report Number1717344-2018-01631
Device Sequence Number16620168
Product Code GEI
UDI-Device Identifier10884521511132
UDI-Public10884521511132
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K140422
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number180-1022
Device Catalogue Number180-1022
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/20/2018
Supplement Date Received by Manufacturer11/20/2018
08/22/2019
Initial Report FDA Received Date12/14/2018
Supplement Report FDA Received Date01/04/2019
09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;